# SDR AALA201701269023

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 12,858 hours, 5,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142332
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,844 hours, 5,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 12WL INOPERATIVE AT R3 DOOR.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
